# SDR CA130410012

- Difficulty date: April 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 19,182 hours
- Engine: Ge CF3410E5A1
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 4952826
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER THE PASSENGERS HAD BOARDED THE ACFT, DURING THE STARTING OR SLIGHTLY AFTER THE STARTING OF THE APU, A STATION ATTENDANT NOTICED SMOKE/FLAME COMING FROM THE AREA OF THE APU.  THE SMOKE/FLAME WAS REPORTED TO THE CAPTAIN BY A STATION ATTENDANT AND THEN THE CAPTAIN ORDERED A RAPID DEPLANEMENT OF THE ACFT. THERE WERE NO REPORTED INJURIES AS A RESULT OF THE DEPLANEMENT.  THE ACFT IS CURRENTLY BEING INSPECTED.  APU FAILS TO ACCELERATE MORE THAN 5 PERCENT APU FAIL MESSAGE.  GROUND CREW REPORTED VISIBLE FLAME OUTSIDE.  NO FIRE WARNING ON EICAS.  APU STARTER/GENERATOR REPLACED IAW AMM 49-42-03, PB 401.
